# SDR AALA202302275643

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 62,399 hours, 25,624 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH DURING CONFIGURATION LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED WITH ASSOCIATED NUMBER 3 SLAT AMBER LIGHT ILLUMINATED. REMOVED AND REPLACED S173 LE FLAPS PROXIMITY SENSOR.
